Some properties of the functional equation .

Chambers, Ll.G.

International Journal of Mathematics and Mathematical Sciences (1991)

  • Volume: 14, Issue: 1, page 27-44
  • ISSN: 0161-1712

How to cite

top

Chambers, Ll.G.. "Some properties of the functional equation .." International Journal of Mathematics and Mathematical Sciences 14.1 (1991): 27-44. <http://eudml.org/doc/46543>.

@article{Chambers1991,
author = {Chambers, Ll.G.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {functional Volterra integral equation; multidimensional; uniqueness; iterative process; error estimates; pantograph equation},
language = {eng},
number = {1},
pages = {27-44},
publisher = {Hindawi Publishing Corporation, New York},
title = {Some properties of the functional equation .},
url = {http://eudml.org/doc/46543},
volume = {14},
year = {1991},
}

TY - JOUR
AU - Chambers, Ll.G.
TI - Some properties of the functional equation .
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1991
PB - Hindawi Publishing Corporation, New York
VL - 14
IS - 1
SP - 27
EP - 44
LA - eng
KW - functional Volterra integral equation; multidimensional; uniqueness; iterative process; error estimates; pantograph equation
UR - http://eudml.org/doc/46543
ER -

NotesEmbed ?

top

You must be logged in to post comments.